# SDR UF6A950902

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Chafed
- Location: Pax Door
- Part time: 7,996 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT NR 5045 - DOOR WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  MAINTENANCE REPAIRED CHAFED WIRE ON DOOR MICROSWITCH, P/N 9EN4D81BT1BB2.  (M)
